Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

May 26, 2011Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 26, 2011, 10:19 PM EDT for Morris County, New Jersey. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 10:19 PM EDT (02:19 UTC)
Expired
May 26, 2011, 10:45 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 116 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1038 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WWUS81 KPHI 270219
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT THU MAY 26 2011

NJZ001-008-270245-
MORRIS NJ-SUSSEX NJ-
1019 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...

AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NEWTON...MOVING NORTHEAST
AT 35 MPH. THE THUNDERSTORM WILL BE NEAR LAKE TELEMARK AND GREEN POND
AROUND 1030 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4082 7462 4096 7472 4115 7442 4108 7449
      4104 7449 4105 7444 4102 7442 4100 7430
      4096 7428

$$

RPW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 26, 10:09 PM EDT, 10 minutes earlier.

Area forecast discussion, May 26, 10:09 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EDT THU MAY 26 2011

.SYNOPSIS...
LOW PRESSURE WILL TRAVEL NORTHEASTWARD TONIGHT ALONG A FRONT WHICH
STRETCHED FROM THE EASTERN OHIO VALLEY THROUGH UPSTATE NEW YORK AND
THROUGH THE SAINT LAWRENCE VALLEY. OTHERWISE A WARM AND HUMID
SOUTHERLY FLOW WILL PREVAIL OVER OUR REGION TONIGHT FRIDAY AND OVER
THE WEEKEND AS THE FRONT REMAINS WEST OF OUR AREA. STRONG HIGH
PRESSURE WILL BUILD OVER OUR REGION BY EARLY NEXT WEEK. THE NEXT
COLD FRONT IS FORECAST TO APPROACH LATER WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
IF THE MEDIA OR ANYONE ELSE HAVE MORE REPORTS OF DAMAGE THAN WHAT
WAS POSTED IN THE LSR AT 950PM...PLS SEND OR CALL TYHOSE TO US.

STORMS ARE WEAKENING ACROSS NNJ ATTM. NO FURTHER WARNINGS
COMTEMPLATED.

MID TO HIGH CLOUDS WILL BE SCATTERED TO BROKEN AROUND THE AREA
TONIGHT...WITH A GENERAL BLEND OF MOS GUIDANCE USED FOR MINIMUMS
IN THIS WARM AND MUGGY AIRMASS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A VORTICITY TROUGH MOVING EASTWARD ACROSS OUR AREA AND INCREASED MID
LEVEL RELATIVE HUMIDITIES AND CAPES FOR LATER FRIDAY INDICATE THAT
THE EASTERN EDGE OF AFTERNOON CONVECTION COULD BE SLIGHTLY FURTHER
EAST AND SOUTH OF THIS AFTERNOONS ACTIVITY. ENHANCED WORDING FOR
GUSTY WINDS AND SMALL HAIL WAS INSERTED FOR FRIDAY AFTERNOON FOR
SOMEWHAT MORE OF OUR NORTHWESTERN ZONES...WHICH CORRELATES WITH
SPC/S DAY TWO SLIGHT RISK OUTLOOK. OTHERWISE ADDITIONAL CLOUDS FROM
UPSTREAM CONVECTION AS WELL AS ADDED CUMULUS MAY LIMIT THE HIGHS
FRIDAY TO NEAR OR SLIGHTLY LESS THAN THIS AFTERNOONS MAXIMUMS. THE
SLIGHTLY WARMER NAM MOS WAS FAVORED.

NORTHWESTERN CONVECTION SHOULD FADE FRIDAY EVENING AS DIURNAL
FORCING WANES AND THE PASSAGE OF THE VORTICITY MAXIMUM CAUSES STORMS
TO WEAKEN. ANOTHER ROUND OF MAINLY AFTERNOON AND EVENING CONVECTION
IS EXPECTED TO GENERATE SCATTERED COVERAGE FOR MOST OF OUR REGION
SATURDAY...BUT AS HIGH PRESSURE BUILDS ESPECIALLY OVER EASTERN
SECTIONS SUNDAY...CONVECTION WILL BE LIMITED AGAIN TO OUR
NORTHWESTERN ZONES.

ABOVE NORMAL TEMPERATURES WILL PERSIST AND SHOULD EVEN BUILD OVER
THE WEEKEND...GIVEN THE BUILDING UPPER HIGH. MOS GUIDANCE SEEMED
REASONABLE...EXCEPT WAS BOOSTED A BIT FOR SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS THE MEMORIAL DAY WEEKEND PROGRESSES...THE VERY WARM SPELL THAT
BEGAN THE 24TH WILL BE CONTINUING AND PROBABLY CULMINATING IN 2 TO 4
DAYS OF 90 OR HIGHER HEAT HERE IN PARTS OF OUR CWA. THE 90 DEGREES
WILL BE FOCUSED ON THE MONDAY-WEDNESDAY TIME FRAME...POSSIBLY
LINGERING INTO THURSDAY IN THE SOUTHERN PART OF OUR CWA FROM
VICINITY OF KPHL SOUTHWARD.

THE INGREDIENTS FOR THE FIRST HEAT WAVE OF THE SUMMER APPEAR TO BE
FALLING INTO PLACE. A BROAD SW FLOW ALOFT OVER MUCH OF THE U.S. WILL
HELP BUILD H5 HEIGHTS ACROSS THE SOUTHEASTERN STATES. THIS RIDGE
WILL PUSH UP INTO THE MIDDLE ATLANTIC AND NORTHEAST BY MONDAY AND
HOLD INTO WEDNESDAY.

SO TEMPERATURES WILL BE WELL ABOVE NORMAL THROUGH THE PERIOD EXCEPT
MAYBE NEXT THURSDAY.

OFFICIALLY A HEAT WAVE IS THREE CONSECUTIVE DAYS OF 90 OR HIGHER MAX
TEMPERATURES.

CALENDAR DAY AVERAGES NEXT MON-WED WILL BE 10 TO 15 DEGREES ABOVE
NORMAL...AND MORE LIKE WHAT WE WOULD HAVE IN JULY...RATHER THAN LATE
MAY.

OUR APPARENT TEMPS WHICH PEAKED GENERALLY IN THE LOW-MID 90S
TODAY MAY RISE INTO THE UPPER 90S - FOR A COUPLE OF HOURS DURING
THE EARLY AFTN NEXT WEEK.. MON-WED ..WHICH MAY NEED AN EARLY SEASON
HEAT ADVISORY. HOURLY TEMPS/DEWPOINTS MAY NEED TO BE SHIFTED
WARMER FOR PORTIONS OF THE MON-WED PERIOD OF NEXT WEEK WHICH WAS
GRIDDED CONSERVATIVELY. PRIOR TO JUNE 16 OUR POLICY IS TO ISSUE
HEAT ADVISORIES FOR HI OF 96 OR HIGHER.

MODELS INCLUDING THE 12Z/26 GEFS/UKMET/ECMWF ARE DIVERGING SOMEWHAT
ON THE MID WEEK SOLUTION AND SO THERE IS SOME UNCERTAINTY DEVELOPING
REGARDING THE PASSAGE OF A SIGNIFICANT COOL FRONT LATER NEXT WEEK
BUT OVERALL...FOR US HERE IN THE MID ATLC IT LOOKS LIKE THE HEAT
WONT BREAK UNTIL THURSDAY.

AFTER ALL THE RAIN OF THE FIRST 3 WEEKS OF THE THE MONTH A GENERALLY
LENGTHY DRY SPELL IS UNFOLDING WITH CONVECTION IF ANY...SEEMINGLY
RELEGATED TO THE NW EDGE OF OUR FCST AREA...IF ANY.

TEMPS FOR THE MONTH ARE GOING TO AVERAGE ABOVE  TO WELL ABOVE
NORMAL...NOW AVERAGING AROUND 2 DEGS ABOVE NORMAL FOR THE FIRST 25
DAYS AND THESE DEPARTURES ON THE POSITIVE SIDE WILL INCREASE THE
REST OF THE MONTH.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR INTO THE PREDAWN HOURS. CONVECTION WEAKENING OVER
NNJ AS OF 02Z. MVFR FOG AT THE NON- URBAN SITES TOWARD DAYBREAK...
POSSIBLY IFR FOG VCNTY KRDG WHERE IT RAINED THIS EVENING.

FRIDAY...VFR CONDITIONS. A BIT OF SOUTHERLY GUSTINESS AT SOME
SITES CAN BE EXPECTED DURING THE AFTERNOON HOURS, BUT NOTHING THAT
SIGNIFICANTLY EXCEEDS 20 KNOTS.

OUTLOOK...
HIGH PRESSURE OVER THE WESTERN NORTH ATLANTIC WILL CONTINUE TO
INFLUENCE OUR REGION THROUGH THE HOLIDAY WEEKEND. AS A RESULT, THE
FLOW WILL BE OUT OF THE SOUTH. WITH HUMID AIR IN PLACE, LATE NIGHT
AND EARLY MORNING VISIBILITY RESTRICTIONS ARE POSSIBLE EACH DAY.

WITH A FRONTAL BOUNDARY TO OUR WEST AND NORTHWEST ON FRIDAY AND
SATURDAY THERE A IS CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS AT KRDG AND KABE ON FRIDAY, AND AT KRDG, KABE, KTTN,
KPNE, KPHL AND KILG ON SATURDAY.

&&

.MARINE...
NO HEADLINES FORESEEN THRU AT LEAST FRI"DAY".

HIGH PRESSURE OFF THE COAST WILL MAINTAIN A SOUTHERLY FLOW THAT IS
EXPECTED TO WAX AND WANE BELOW THE ADVISORY CRITERION THROUGH THE
HOLIDAY WEEKEND. WE ARE STILL FORECASTING WAVES ON OUR OCEAN WATERS
TO BE MOSTLY IN THE 3 TO 4 FEET RANGE, WITH THE CAVEAT THAT THEY MAY
APPROACH 5 FEET ON FRIDAY NIGHT INTO SATURDAY IN THE PERSISTENT
SOUTHERLY FLOW. WE ARE NOT YET SUFFICIENTLY CONFIDENT ABOUT THAT TO
ISSUE AN ADVISORY. WAVES ON DELAWARE BAY ARE EXPECTED TO BE MOSTLY
IN THE 1 TO 3 FOOT RANGE THROUGH THE PERIOD.

&&

.TIDES/COASTAL FLOODING...
NO COASTAL FLOODING FORESEEN IN THIS FCST PERIOD.

CONSULTED WITH THE NCEP SDM LATE TODAY REGARDING WEB ETSS GUIDANCE
OVER 24 HRS OLD WHICH IS TIED TO THE STORAGE PROBLEM AT NCEP
INCLUDING WEB PRODUCTS FROM MDL.

ALTHOUGH TIDES UP DELAWARE BAY, THE TIDAL DELAWARE RIVER AND
CHESAPEAKE BAY WERE RUNNING AROUND A FOOT ABOVE NORMAL IN THE
SOUTHERLY FLOW, WE WOULD NEED 1.5 FEET TO REACH MINOR TIDAL
FLOODING GIVEN THE ASTRONOMICAL HIGH TIDES. WITH A SLIGHT VEERING
OF THE WINDS EXPECTED AND GIVEN THE CBOFS/DBOFS FORECASTS, WE ARE
NOT ANTICIPATING ANY TIDAL FLOODING.

&&

.CLIMATE...
FIRST 90 OR HIGHER FOR THE SEASON AT THE FOLLOWING LOCATIONS
KPHL FIRST SINCE SEPT 24 2010
KTTN FIRST SINCE SEPT 22 2010
KGED FIRST SINCE SEPT 25 2010

94 AT PHL WAS REVIEWED. 3 MIN BAD DATA 2309-2312Z. 91 MAX AS
POSTED IN CLI AROUND 525PM.

RERGED POSTED THIS EVENING FOR A RECORD EQUALING EVENT.

HAVE LOOKED AT POSSIBLE RECORDS FOR THE LONG TERM CLIMO SITES FOR
NEXT WEEK. ONE OR 2 MAY BE EQUALED OR EXCEEDED BUT NOT PREDICTING
THAT ATTM.

PRELIM CHECK FOR EARLY NEXT WEEK

MAY 30       MAY 31   JUNE 1
KABE 94-1987 95-1939 95-1937
KACY 96-1991 96-1991 97-1895
KPHL 97-1991 97-1991 97-1895
KILG 98-1895 96-1895 100--1895

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...DRAG 1008P
SHORT TERM...
LONG TERM...DRAG
AVIATION...DELISI/DRAG 1008P
MARINE...DELISI/DRAG
TIDES/COASTAL FLOODING...
CLIMATE...MEOLA/DRAG
Hazardous weather outlook, May 26, 6:32 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT THU MAY 26 2011

NJZ001-007-PAZ054-055-060>062-271200-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
632 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME THUNDERSTORMS THIS EVENING MAY BE STRONG AND PRODUCE GUSTY
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SOME THUNDERSTORMS FRIDAY AFTERNOON AND EVENING MAY BE STRONG TO
LOCALLY SEVERE AND PRODUCE GUSTY WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-012-015>019-PAZ067>071-
271200-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
632 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER
PORTIONS OF THIS AREA FOR SEVERAL HOURS DURING THE AFTERNOONS OF
MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE
MID OR UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020>027-271200-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
632 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

AREAS OF FOG MAY FORM LATER TONIGHT...WITH SOME FOG LOCALLY DENSE
AND VISIBILITIES BELOW ONE HALF MILE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-271200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
632 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

AREAS OF FOG MAY FORM LATER TONIGHT MAINLY NEAR THE COAST...WITH
SOME FOG LOCALLY DENSE AND VISIBILITIES BELOW ONE HALF MILE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 9:25 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             SUMMIT HILL             40.82N  75.86W
05/26/2011  M3.00 INCH       CARBON             PA   TRAINED SPOTTER

0706 PM     HAIL             LANSFORD                40.83N  75.89W
05/26/2011  M3.00 INCH       CARBON             PA   TRAINED SPOTTER

0710 PM     HAIL             LANSFORD                40.83N  75.89W
05/26/2011  E3.00 INCH       CARBON             PA   EMERGENCY MNGR

            HOUSE WINDOWS BROKEN AND CAR DENTED BY LARGE HAIL

0800 PM     HAIL             ALBRIGHTSVILLE          41.01N  75.60W
05/26/2011  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

0835 PM     TSTM WND DMG     READING                 40.33N  75.93W
05/26/2011                   BERKS              PA   TRAINED SPOTTER

            LIMBS ON THE GROUND

0850 PM     TSTM WND DMG     MAIDEN CREEK            40.45N  75.90W
05/26/2011                   BERKS              PA   TRAINED SPOTTER

            LIMBS DOWN. POWER POLE DAMAGED.

0858 PM     TSTM WND DMG     JIM THORPE              40.87N  75.74W
05/26/2011                   CARBON             PA   TRAINED SPOTTER

            BRANCHES DOWN..POLES FIRES ..POWER OUT

0858 PM     TSTM WND DMG     NESQUEHONING            40.86N  75.83W
05/26/2011                   CARBON             PA   TRAINED SPOTTER

            BRANCHES DOWN..POLE FIRES..POWER OUTAGES

0900 PM     TSTM WND DMG     3 S KUTZTOWN            40.48N  75.78W
05/26/2011                   BERKS              PA   TRAINED SPOTTER

            SEVERAL DOWNED TREES AND BRANCHES

0902 PM     TSTM WND GST     TOWAMENSING TWP         40.87N  75.59W
05/26/2011  M62 MPH          CARBON             PA   TRAINED SPOTTER

            IN UPPER TOWAMENSING TWNSHP

0903 PM     TSTM WND DMG     PALMERTON               40.80N  75.62W
05/26/2011                   CARBON             PA   TRAINED SPOTTER

            TREE ON A CAR WITH ENTRAPMENT

0916 PM     TSTM WND DMG     BRODHEADSVILLE          40.92N  75.40W
05/26/2011                   MONROE             PA   TRAINED SPOTTER

            TREES AND BRANCHES DOWN. MANY POWER OUTAGES.

0916 PM     TSTM WND DMG     SCOTRUN                 41.07N  75.32W
05/26/2011                   MONROE             PA   TRAINED SPOTTER

            TREES AND LIMBS DOWN. MANY POWER OUTAGES.

&&

EVENT NUMBER PHI1100165 PHI1100166 PHI1100167 PHI1100168 PHI1100169
PHI1100176 PHI1100170 PHI1100171 PHI1100174 PHI1100172 PHI1100173
PHI1100175 PHI1100177

WD
Local storm report, May 26, 9:33 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     TOPTON                  40.50N  75.70W
05/26/2011  M61 MPH          BERKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100178

WD
Special weather statement, May 26, 9:37 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 PM EDT THU MAY 26 2011

NJZ007>010-PAZ062-069-270230-
BUCKS PA-HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-WARREN NJ-
937 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MORRIS...
NORTHAMPTON...SOMERSET AND WARREN COUNTIES...

AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EAST CENTAL PENNSYLVANIA AND WEST CENTRAL
NEW JERSEY MOVING EAST AT AROUND 40 MPH. THE THUNDERSTORMS WILL BE
NEAR MILFORD...BLOOMSBURY AROUND 945 PM...HIGH BRIDGE...ANNANDALE
AROUND 1000 PM...PEAPACK AND GLADSTONE...FAR HILLS AROUND 1015
PM...BERNARDSVILLE AND MENDHAM AROUND 1030 PM. OTHER AREAS WILL ALSO
BE AFFECTED BY THE THUNDERSTORMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4049 7533 4061 7539 4087 7487 4091 7463
      4062 7441

RPW
Local storm report, May 26, 9:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND GST     MOUNT POCONO            41.12N  75.36W
05/26/2011  M60 MPH          MONROE             PA   ASOS

            KMPO ASOS TSB 909P

&&

EVENT NUMBER PHI1100179

WD
Local storm report, May 26, 9:50 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             SUMMIT HILL             40.82N  75.86W
05/26/2011  M3.00 INCH       CARBON             PA   TRAINED SPOTTER

0706 PM     HAIL             LANSFORD                40.83N  75.89W
05/26/2011  M3.00 INCH       CARBON             PA   TRAINED SPOTTER

0710 PM     HAIL             LANSFORD                40.83N  75.89W
05/26/2011  E3.00 INCH       CARBON             PA   EMERGENCY MNGR

            HOUSE WINDOWS BROKEN AND CAR DENTED BY LARGE HAIL

0800 PM     HAIL             ALBRIGHTSVILLE          41.01N  75.60W
05/26/2011  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

0835 PM     TSTM WND DMG     READING                 40.33N  75.93W
05/26/2011                   BERKS              PA   TRAINED SPOTTER

            LIMBS ON THE GROUND

0850 PM     TSTM WND DMG     MAIDEN CREEK            40.45N  75.90W
05/26/2011                   BERKS              PA   TRAINED SPOTTER

            LIMBS DOWN. POWER POLE DAMAGED.

0858 PM     TSTM WND DMG     JIM THORPE              40.87N  75.74W
05/26/2011                   CARBON             PA   TRAINED SPOTTER

            BRANCHES DOWN..POLES FIRES ..POWER OUT

0858 PM     TSTM WND DMG     NESQUEHONING            40.86N  75.83W
05/26/2011                   CARBON             PA   TRAINED SPOTTER

            BRANCHES DOWN..POLE FIRES..POWER OUTAGES

0900 PM     TSTM WND DMG     3 S KUTZTOWN            40.48N  75.78W
05/26/2011                   BERKS              PA   TRAINED SPOTTER

            SEVERAL DOWNED TREES AND BRANCHES

0900 PM     TSTM WND GST     TOPTON                  40.50N  75.70W
05/26/2011  M61 MPH          BERKS              PA   TRAINED SPOTTER

0902 PM     TSTM WND GST     TOWAMENSING TWP         40.87N  75.59W
05/26/2011  M62 MPH          CARBON             PA   TRAINED SPOTTER

            IN UPPER TOWAMENSING TWNSHP

0903 PM     TSTM WND DMG     PALMERTON               40.80N  75.62W
05/26/2011                   CARBON             PA   TRAINED SPOTTER

            TREE ON A CAR WITH ENTRAPMENT

0916 PM     TSTM WND DMG     BRODHEADSVILLE          40.92N  75.40W
05/26/2011                   MONROE             PA   TRAINED SPOTTER

            TREES AND BRANCHES DOWN. MANY POWER OUTAGES.

0916 PM     TSTM WND DMG     SCOTRUN                 41.07N  75.32W
05/26/2011                   MONROE             PA   TRAINED SPOTTER

            TREES AND LIMBS DOWN. MANY POWER OUTAGES.

0919 PM     TSTM WND GST     MOUNT POCONO            41.12N  75.36W
05/26/2011  M60 MPH          MONROE             PA   ASOS

            KMPO ASOS TSB 909P

&&

EVENT NUMBER PHI1100165 PHI1100166 PHI1100167 PHI1100168 PHI1100169
PHI1100176 PHI1100170 PHI1100171 PHI1100174 PHI1100178 PHI1100172
PHI1100173 PHI1100175 PHI1100177 PHI1100179

WD
Special weather statement, May 26, 10:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT THU MAY 26 2011

NJZ001-008-270245-
MORRIS NJ-SUSSEX NJ-
1019 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...

AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NEWTON...MOVING NORTHEAST
AT 35 MPH. THE THUNDERSTORM WILL BE NEAR LAKE TELEMARK AND GREEN POND
AROUND 1030 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4082 7462 4096 7472 4115 7442 4108 7449
      4104 7449 4105 7444 4102 7442 4100 7430
      4096 7428

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:37 PM EDTSpecial Weather StatementPHIHunterdon53 min
May 26, 9:44 PM EDTSevere Thunderstorm WarningPHISussex, Warren61 min
May 26, 8:11 PM EDTSevere Thunderstorm WarningPHIBerks48 min
May 26, 8:46 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton59 min
May 26, 8:50 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton55 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.